# SDR IPXA2024061881702

- Difficulty date: May 21, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,097 hours, 22,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WEB STA. 1215 UNDER PANEL 195CL HAS CORROSION. DOT 33-008. INSTALLED T-CHORD L/H WEBB STA 1215 IAW SRM 51-40-02. INSTALLED 2 EA LIGHTS IAW SRM 51-40-02-0G.  REVIEWED
